# SDR SWAA2022030804299

- Difficulty date: May 1, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT; FLOOR PANEL 140BF CORROSION ON EDGES. / REPLACED FLOOR PANEL 140BF 'ON BENCH' W/ PN 453A2610-32 SI# 725313 ATAG# WN7863 IAW DWG 453A2600 REV A SHEET 43 REMOVED CORROSION FROM FLOOR PANEL 140BF IAW SRM 51-10-02 AND FOUND TO BE OUT OF LIMITS; EXCEEDING 20' MAX.; IAW SRM 53-00-53-1A-1 FIG. 102.
